Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 12, 2005, 2:24 PM CST for Benton County, Douglas County, Missouri. It was in force for 39 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2005, 2:24 PM CST (20:24 UTC)
- Expired
- Feb 20, 2005, 8:00 PM CST
- In force
- 39 days
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Benton County, MO, Douglas County, MO
The radar
The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 122025 SVRSGF MOC015-122115- /X.NEW.KSGF.SV.W.0001.050112T2024Z-050112T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE 224 PM CST WED JAN 12 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BENTON COUNTY IN CENTRAL MISSOURI. * UNTIL 315 PM CST. * AT 222 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CALHOUN...OR 8 MILES EAST OF CLINTON...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE... 6 MILES NORTHWEST OF COLE CAMP BY 245 PM CST. THE TOWNS OF PALO PINTO...BRANDON...IONIA AND MORA ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3846 9382 3821 9372 3827 9307 3872 9308 $$ LINDENBERG
4 follow-up statements
000
WUUS53 KSGF 210106
SVRSGF
MOC067-210200-
/O.NEW.KSGF.SV.W.0001.050221T0106Z-050221T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CST SUN FEB 20 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 800 PM CST.
* AT 704 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHWEST OF AVA...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF GOODHOPE...ROME...SQUIRES...
GENTRYVILLE...DRURY AND VANZANT.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3690 9291 3681 9291 3681 9212 3707 9209
3706 9240
$$
BOOKBINDER000
WWUS53 KSGF 210122
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CST SUN FEB 20 2005
MOC067-210200-
/O.CON.KSGF.SV.W.0001.000000T0000Z-050221T0200Z/
DOUGLAS MO-
722 PM CST SUN FEB 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR DOUGLAS COUNTY UNTIL
800 PM CST...
AT 717 PM CST...EMERGENCY MANAGEMENT RELAYED A REPORT OF DIME SIZE
HAIL OCCURRING ALONG HIGHWAY KK ABOUT 4 MILES EAST GOODHOPE. THIS
SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF AVA...AND MOVING
EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL PASS JUST NORTH OF SQUIRES...TO THE
SOUTH OF AVA AND PASS VERY NEAR BRUSHYKNOB AROUND 740 PM. PERSONS
TRAVELLING ALONG HIGHWAY 14 SOUTHEAST OF AVA CAN EXPECT LARGE HAIL
UP TO QUARTER SIZE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3690 9291 3681 9291 3681 9212 3707 9209
3706 9240
$$
BOOKBINDER000
WWUS53 KSGF 210152
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CST SUN FEB 20 2005
MOC067-210200-
/O.CON.KSGF.SV.W.0001.000000T0000Z-050221T0200Z/
DOUGLAS MO-
752 PM CST SUN FEB 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR DOUGLAS COUNTY UNTIL
800 PM CST...
AT 746 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF NORWOOD TO 10 MILES SOUTH OF AVA...AND MOVING EAST AT 35 MPH.
THESE STORMS ARE BEGINNING TO WEAKEN WITH THE MAIN THREAT BECOMING
HEAVY RAINFALL AND FREQUENT LIGHTNING.
THE MOST SEVERE THUNDERSTORMS WILL LIKELY REMAIN SOUTH OF THE OZARK
COUNTY LINE BETWEEN BROWNBRANCH AND ROCKBRIDGE.
LAT...LON 3687 9278 3682 9291 3681 9213 3700 9210
3699 9241
$$
BOOKBINDER000
WWUS53 KSGF 210200
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CST SUN FEB 20 2005
MOC067-210215-
/O.EXP.KSGF.SV.W.0001.000000T0000Z-050221T0200Z/
DOUGLAS MO-
800 PM CST SUN FEB 20 2005
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 755 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL AND FREQUENT
LIGHTNING WILL CONTINUE SOUTHEAST OF A SQUIRES TO DRURY
LINE...INCLUDING GENTRYVILLE...THROUGH 845 PM.
LAT...LON 3687 9278 3682 9291 3681 9213 3700 9210
3699 9241
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 11:00 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 12, 11:00 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1100 AM CST WED JAN 12 2005 ...UPDATED AVIATION DISCUSSION... .PREVIOUS DISCUSSION 6 AM... CONCERNS ARE TEMPERATURES TODAY WITH WARM AIR SURGING BACK TO THE NORTH BRIEFLY...SEVERE THUNDERSTORM POTENTIAL...AND HEAVY RAINFALL. THE WARM FRONT MEANDERING OVER THE MO OZARKS YESTERDAY LOOKS TO BE MAKING A CHARGE BACK TO THE NORTH. PRESSURE FALLS OVER THE PLAINS ARE ALLOWING STRONG LOW LEVEL WINDS TO RAPIDLY DEVELOP OVER THE AREA. THE FRONT IS PUSHING BACK TO THE NORTH OF KSGF ATTM AND MONETT AWOS IS AT 62 DEG WITH SOUTH WIND GUSTS OVER 20 KNOTS. FOG ADVISORY QUICKLY BECOMING OBSOLETE. WITH THE FRONT EXPECTED TO LIFT NORTH AND MORE MIXING PRESENT...BELIEVE THAT FOG WILL NOT LAST TOO LONG IN ANY ONE AREA TO JUSTIFY AN ADVISORY. WINDS A CONCERN TODAY SINCE LOW LEVEL FIELDS INCREASE TO 40-50 KNOTS AT 2000 FT AGL WITHIN A DEEP MIXED LAYER OVER SOUTHERN MO. MAY NOT BE ADVISORY CRITERIA BUT WILL CONTINUE THE MENTION OF HIGHER GUSTS IN GRIDDED FORECAST. FOR TEMPERATURES...WILL STICK CLOSER TO THE ETA MASS FIELDS/ETA MOS WHICH HAS SPRINGFIELD NEAR 70 DEGREES FOR HIGHS. A LITTLE WORRIED ABOUT CLOUDS/SHOWERS DEVELOPING EARLY ENOUGH TO LIMIT DAYTIME HEATING...ESPECIALLY OVER MY WESTERN COUNTIES. GIVEN THAT NORTHERN AR IS ALREADY IN THE MID 60S...THIS BODES WELL FOR A WARM FORECAST. SEVERE THUNDERSTORM POTENTIAL STILL DEFINITELY THERE. SHOULD SEE CONVECTION BREAK OUT BY EARLY AFTERNOON ALONG A PREFRONTAL TROUGH AS LAPSE RATES ABOVE 800MB STEEPEN QUICKLY WITH 700-500MB HEIGHT FALLS. 300MB JET DIFFLUENCE WILL ALSO AID IN RAINFALL BREAKING OUT OVER WESTERN SECTIONS OF THE FORECAST AREA JUST BEFORE 18Z. ETA ML CAPES OF 500-700 J/KG MORE THAN ENOUGH FOR STRONG UPDRAFTS IF IT VERIFIES. WIND PROFILES IN THE LOWER LEVELS A LITTLE MORE VEERED THAN PROGS INDICATED YESTERDAY...BUT VERTICAL SHEAR STILL MORE THAN ADEQUATE FOR SUPERCELLS EMBEDDED IN A SQUALL LINE THAT IS EXPECTED TO DEVELOP IN CENTRAL/SOUTHERN MO EARLY THIS EVENING. ALREADY HAVE A FLOOD WATCH GOING FOR THE ENTIRE FORECAST AREA...AND WONT CHANGE THIS. CANT QUITE RULE OUT HEAVY PRECIPITATION ANYWHERE GIVEN THE CONVECTIVE NATURE OF THE PRECIPITATION AND VERY HIGH PWATS OF 1.00-1.25 INCHES. THE BEST CHANCES FOR HEAVY RAIN WILL BE OVER MY EASTERN COUNTIES WHERE MOISTURE IS THE MOST PLENTIFUL AND ORGANIZED CONVECTION IS MOST LIKELY. A QUICK 1-2 INCHES OF RAIN WILL EASILY BE ENOUGH TO GET LOW LYING AREAS FLOODED AGAIN. SIGNIFICANT PRECIPITATION SHOULD EXIT MY EASTERN COUNTIES OVERNIGHT. VERTICAL TEMPERATURE PROFILES INDICATE MOSTLY RAIN. MIDLEVELS DRY OUT QUICKLY OVERNIGHT...SO EVEN IF IT DOES GET COLD ENOUGH...WE WILL LIKELY ONLY GET SOME DRIZZLE FROM A FAIRLY SHALLOW STRATUS DECK. TRUE ARCTIC AIR LAGS THE EXITING STORM SYSTEM FOR ABOUT 48 HOURS. A BIG ARCTIC HIGH BUILDS SOUTH THIS WEEKEND. GFS INDICATES ISENTROPIC LIFT DEVELOPING ON THE FRINGES OF THE ARCTIC AIR COLD DOME IN THE CENTRAL AND SOUTHERN PLAINS LATE SAT/SUN AS SOUTHERLY 850MB WINDS DEVELOP AHEAD OF SHORTWAVE APPROACHING THE REGION. LIMITED ECMWF FIELDS ALSO INDICATE THE MOISTENING OF THE MID AND LOWER LAYERS DURING THIS TIME WITH A SIMILAR SYNOPTIC SET UP. ADDED SOME LIGHT SNOW TO THE GRIDS FOR SUNDAY. THIS CAN BE REEXAMINED BY THE NEXT FEW SHIFTS. DSA .AVIATION... FOR THE 18Z TAFS... BEST CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS ACTIVITY WILL BEGIN TO BREAK OUT OVER FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI BETWEEN 18-20Z...HOWEVER SHOWERS AND THUNDERSTORMS SHOULD BE MOST CONCENTRATED LATE THIS AFTERNOON INTO EARLY THIS EVENING. COVERAGE OF THUNDERSTORM ACTIVITY AND EXACT TIMING ARE STILL UNCERTAIN ENOUGH TO DELAY ADDING THUNDER TO THE TAFS...BUT WILL HINT AT THE POTENTIAL OF THUNDER WITH CB. COLD FRONT WILL MOVE THROUGH THE AREA BY MID/LATE EVENING WITH MODERATE NORTHWEST WINDS IN THE WAKE OF THE FRONT TONIGHT. EXPECTING WIND AND DRY AIR ADVECTION TO PREVENT ANY SIGNIFICANT VISIBILITY RESTRICTIONS...HOWEVER DOES APPEAR AS THOUGH A DECK OF STRATUS WILL HANG ON THROUGH AT LEAST 12-15Z AS MOISTURE BECOME TRAPPED BENEATH A SHARP FRONTAL INVERSION. KEPT CIGS IN THE LOWER END OF MVFR FOR NOW...HOWEVER IT WOULDNT BE SURPRISING TO SEE CIGS DROP EVEN LOWER. JLT/IZZI && .CLIMATE... TEMPERATURES WILL LIKELY APPROACH IF NOT BREAK RECORDS ACROSS THE CWA THIS AFTERNOON. HERE ARE THE RECORD HIGHS FOR JAN 12TH: SGF 69 (1960)+ JLN 70 (2000) UNO 70 (1995) VIH 68 (1995) && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH UNTIL THURSDAY 5 AM ALL COUNTIES. .KS...FLOOD WATCH UNTIL THURSDAY 5 AM BOURBON...CHEROKEE AND CRAWFORD COUNTIES. WFO SGF
Hazardous weather outlook, Jan 12, 1:00 PM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CST WED JAN 12 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
100 PM CST WED JAN 12 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SOUTH WINDS GUSTING OVER 30 MPH.
SCATTERED THUNDERSTORMS...SOME WILL PRODUCE:
HEAVY RAIN WHICH COULD LEAD TO FLOODING.
DAMAGING WINDS IN EXCESS OF 60 MPH.
ONE INCH DIAMETER HAIL.
AND POSSIBLY ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
STRONG SOUTHERLY WINDS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA
THROUGH THE LATE AFTERNOON HOURS.
A FEW STRONG THUNDERSTORMS MAY DEVELOP BY MID AFTERNOON ACROSS
COUNTIES ALONG THE KANSAS MISSOURI BORDER. MORE ORGANIZED SEVERE
STORMS ARE EXPECTED BY LATE AFTERNOON AND EARLY EVENING ACROSS
WESTERN SECTIONS OF THE OUTLOOK AREA. THE STORMS WILL QUICKLY MOVE
EAST THROUGH THE MISSOURI OZARKS THIS EVENING. THE RISK OF SEVERE
WEATHER SHOULD END IN EASTERN SECTIONS OF THE OUTLOOK AREA BY
AROUND MIDNIGHT.
DISCUSSION:
A POTENT STORM SYSTEM WILL QUICKLY MOVE EAST INTO EASTERN KANSAS
AND NORTHEAST OKLAHOMA THIS AFTERNOON. THIS SYSTEM WILL INTERACT
WITH A SPRING LIKE AIRMASS ACROSS THE OUTLOOK AREA TO PRODUCE THE
POTENTIAL OF SEVERE STORMS. LIMITED INSTABILITY DUE TO CLOUD COVER
AND A WARM LAYER ALOFT HAS INHIBITED STORM FORMATION SO FAR.
HOWEVER INCREASING LIFT AHEAD OF THE APPROACHING STORM SYSTEM WILL
LIKELY INITIATE POTENTIALLY SEVERE THUNDERSTORM DEVELOPMENT LATER
THIS AFTERNOON AND EARLY EVENING. THE AVAILABLE INSTABILITY
COMBINED WITH STRONG WIND FIELDS WILL SUPPORT THE DEVELOPMENT OF
STRONG TO SEVERE STORMS. THE STORMS ARE EXPECTED TO EVOLVE INTO A
SQUALL LINE BY EARLY EVENING...AND MOVE ACROSS THE MISSOURI OZARKS
DURING THE EVENING HOURS. ISOLATED SUPERCELL THUNDERSTORMS AND
TORNADOES MAY BE EMBEDDED WITHIN THE LINE OF STORMS.
THE STORMS WILL PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO
FLOODING. A QUICK ONE TO TWO INCHES OF RAINFALL WILL OCCUR IN SOME
AREAS. WITH AN ALREADY SATURATED GROUND...ANY HEAVY RAIN WILL
QUICKLY TURN INTO EXCESS RUNOFF WHICH COULD RESULT IN FLASH
FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
COLD WEATHER WITH WIND CHILL VALUES OF AROUND ZERO WILL OCCUR OVER
THE UPCOMING WEEKEND AS ARCTIC AIR SURGES SOUTH OVER THE MID
SECTION OF THE COUNTRY. A WEAK DISTURBANCE MAY PRODUCE SOME LIGHT
SNOW ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED AFTER 4 PM...AND WILL BE MORE
LIKELY NEEDED DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
SPOTTERS AND EMERGENCY MANAGEMENT ARE ALSO ENCOURAGED TO RELAY
REPORTS OF FLOODING.
FOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:15 PM CST | Severe Thunderstorm Warning | SGF | Lawrence, Taney | 39 days |
| Jan 12, 3:39 PM CST | Severe Thunderstorm Warning | SGF | Greene, Ozark | 39 days |
| Jan 12, 3:42 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Taney | 39 days |
| Jan 12, 3:55 PM CST | Severe Thunderstorm Warning | SGF | Newton, Polk | 39 days |
| Jan 12, 4:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Douglas | 39 days |
| Jan 12, 4:23 PM CST | Severe Thunderstorm Warning | SGF | Miller, Vernon | 50 days |
| Jan 12, 4:24 PM CST | Tornado Warning | SGF | Barry, Lawrence | 51 min |
| Jan 12, 4:28 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dallas | 50 days |
| Jan 12, 4:39 PM CST | Severe Thunderstorm Warning | SGF | Camden, Jasper, Newton | 71 days |
| Jan 12, 4:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 89 days |
| Jan 12, 4:59 PM CST | Severe Thunderstorm Warning | SGF | Miller | 98 days |
| Jan 12, 5:07 PM CST | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 4 more | 6 hr |
| Jan 12, 5:43 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski, Webster | 98 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.